# SDR DALA13031199205

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOORBEAM RT SIDE BS 180, RBL 9 -45, FLOORBEAM CORRODED.  TASK 53-211-01.   REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPLACED FLOORBEAM RT SIDE BS 180, RBL 9 -45 IAW SRM 51-30-02 AND 53-00-01.
